# SDR CALA2025081307689

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 53,092 hours, 18,796 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 336665
- Condition: Shorted
- Location: Zone 300
- Part time: 27,261 hours, 10,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ELEVATOR PITOT MASTER CAUTION.  T/S IAW FIM 30-31 TASK 805 AND WDM 30-31-11-900. FOUND LT ELEVATOR PITOT PROBE A24 INTERNALLY SHORTED. REMOVED L ELEV PROBE IAW AMM 27-31-94-000-801 AND COVERED LINE.    LEFT ELEV PITOT PROBE REPLACED.
